# SDR AWXA200400809

- Difficulty date: July 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 18,455 hours, 7,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING B-04 CHECK GALVANIC CORROSION WAS FOUND ON RT AFT SHEAR PLATE Y1292 RT BETWEEN FR 69 AND FR70.  MAINTENANCE REMOVED CORRODED SECTION OF RT AFT SHEAR PLATE FROM FR 69 TO FR 70;  FABRICATED NEW REPLACEMENT SECTION OF SHEAR PLATE, INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG. 8 AND 10.
